# SDR AALA202504241097

- Difficulty date: April 16, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 43,345 hours, 18,474 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 69141067
- Part serial: 7159
- Condition: Corroded
- Location: Zone 700
- Part time: 13,737 hours, 6,414 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE WHEEL WELL TRANSFER CYLINDER ASSEMBLY IS CORRODED. **SUPPLEMENTAL REPORT FOR (AALA202504221097): REMOVED AND REPLACED NLG TRANSFER CYLINDER AND PERFORMED GOOD OPERTIONAL AND LEAK CHECK. PER B737NG AMM 32-33-41**(CLOSED).
